EconPapers    
Economics at your fingertips  
 

Uniqueness Theorems on Entire Functions and Their Difference Operators or Shifts

Baoqin Chen, Zongxuan Chen and Sheng Li

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

We study the uniqueness problems on entire functions and their difference operators or shifts. Our main result is a difference analogue of a result of Jank-Mues-Volkmann, which is concerned with the uniqueness of the entire function sharing one finite value with its derivatives. Two relative results are proved, and examples are provided for our results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/906893.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/906893.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:906893

DOI: 10.1155/2012/906893

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:906893